# SDR IPXA2021071071499

- Difficulty date: June 25, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA75903
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CAVIONICS COMPARTMENT FLOOR PANEL DELAMINATED AT AFT CENTER.REMOVED,FABRICATED AND REPLACED AVI COMPT DELAMINATED FLOOR PANEL IAW VT-SAA EA 011-5330-01-A9207 REV I/R AND UPS EO MD11-5330-80933-A (MAJOR).
